ダウンロード数 : ?
Title Transcription
クブンテキ ニ テイスウ デアル コウ オ モッタ オクレガタ ビブン ホウテイシキ ニ オケル アンテイセイ ト シンドウ
Title Alternative
Stability and Oscillation in Delay Differential Equations with Piecewise Constant Arguments
File
language
eng
Author
Furumochi, Tetsuo
Hayashi, Akifumi
Description
Asymptotic behaviors of solutions of delay differential equations with piecewise constant arguments are mainly discussed. In particular, we show stability of the zero solution by using Razumikhin-type method, and we generalize two oscillation theorems obtained by Aftabizadeh-Wiener-Xu in [1].
Journal Title
Memoirs of the Faculty of Science, Shimane University
Volume
24
Start Page
21
End Page
30
ISSN
03879925
Published Date
1990-12-25
NCID
AN00108106
Publisher
島根大学理学部
Publisher Aalternative
The Faculty of Science, Shimane University
NII Type
Departmental Bulletin Paper
OAI-PMH Set
Shimane University
このエントリーをはてなブックマークに追加